# SDR QXEA200500322

- Difficulty date: February 22, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ON STRINGER 33 AT APPROXIMATELY STATION X190, JUST BELOW A WIRE BUNDLE.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-20-16 AND HORIZON AIR EA 2-53-603.
